MathSciNet Relay Station
MathSciNet bibliographic data
MR1095916 (91m:68162) 68U05 (52B55 68Q25)
Dyer, Martin; Frieze, Alan; Kannan, Ravi A random polynomial-time algorithm for approximating the volume of convex bodies. J. Assoc. Comput. Mach. 38 (1991), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement